MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The accu-chek inform ii meter + rf (meter a) serial number is (b)(6).The accu-chek inform ii meter + rf (meter b) serial number is (b)(6).The product has been requested for investigation; however, the product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of a questionable glucose result using the accu-chek inform ii test strips from two accu-chek inform ii meters + rf for one patient.The initial result from meter a at 12:58 was 67 mg/dl.The second result from meter a at 12:59 was 60 mg/dl.The third result from meter a at 14:01 was 27 mg/dl.The fourth result from meter a at 14:03 was "lo", stating that the result was less than 20 mg/dl.A result from meter b at 14:09 was 108 mg/dl.A second result from meter b at 14:10 was 120 mg/dl.A venous sample was collected at 14:50, and the result was 142 mg/dl.A second venous sample was collected at 15:13, and the result was 132 mg/dl.The patient was given d50 as a result of the initial questionable result of 67 mg/dl.It was verified that the patient was not adversely affected by the treatment.
 
Additional Manufacturer Narrative
No product was returned for investigation.There is no information provided that would point to a cause for the discrepancy.As no customer material was received in order to carry out a substantial investigation, this global investigation will be closed as no product issue found.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24210550
Report Number1823260-2026-00315
Device Sequence Number9635757
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale